MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05
Model Number 90620US
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the cord leading to the battery pack of the duo headlight 2 bay system - us (90620us) has a short in it.No patient/user injury, death or surgical delay occurred as a result of the event.
 
Additional Manufacturer Narrative
The reported duo headlight 2 bay system - us (90620us) was not returned for investigation; therefore, an evaluation of the device could not be performed and a definite root cause of the reported issue could not be identified.Based on the reported complaint, the probable root cause for this 90620us headlight having a short in the cord from the headband to the battery pack is damage to the cord caused by rough handling/environmental damage.The issue of a "short" refers to poor connection of the power pins that can potentially result in a failing connection to the battery port.No risk of harm would be incurred by this type of short, and the low voltage would not cause a hazard.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DUO HEADLIGHT 2 BAY SYSTEM - US
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16664715
Report Number3006697299-2023-00034
Device Sequence Number5934267
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number90620US
Device Catalogue Number90620US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date05/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown